# SDR G6OA006

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605GC
- Make and model: Doug DC-10-30
- Aircraft serial: 47925
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 2593342976
- Condition: Malfunctioned
- Location: Auto Throttle
- Component: Honeywell
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

GVA - AFTER TAKEOFF, CREW REPORTED  STALL SPEED WARNING ACCOMPANIED BY AUTO SLAT EXTENSION.  CREW ACCOMPLISHED IRREGULAR PROCEDURES AND PULLED AUTO SLAT EXTEND CIRCUIT BREAKERS.  AIRCRAFT DIVERTED TO FCO AND LANDED WITHOUT FURTHER INCIDENTS.  NO EMERGENCY WAS DECLARED.  GROUND MAINTENANCE DURING INSPECTION OF NR 1 AUTO THROTTLE/SPEED CONTROL COMPUTER AT FAULT.  THE NR 1 AUTO THROTTLE/SPEED CONTROL COMPUTER WAS REMOVED AND REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE FOR FLIGHT.  (X)
